RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 1, Pages 255–262 (Mi fpm55)  

T-ideal of generalized identities for a class of primitive algebras with involution

A. E. Pentus

M. V. Lomonosov Moscow State University

Abstract: The T-ideal of generalized polynomial identities of any primitive algebra $R$ with involution is found, provided $R$ is an algebra over an algebraically closed field $F$ of characteristic different from 2, the ring $R$ contains no primitive symmetric idempotents, and there exists an idempotent $e$ such that $eRe=eF$.

Full text: PDF file (419 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.12.1994

Citation: A. E. Pentus, “T-ideal of generalized identities for a class of primitive algebras with involution”, Fundam. Prikl. Mat., 1:1 (1995), 255–262

Citation in format AMSBIB
\Bibitem{Pen95}
\by A.~E.~Pentus
\paper T-ideal of generalized identities for a class of primitive algebras with involution
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 1
\pages 255--262
\mathnet{http://mi.mathnet.ru/fpm55}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1789363}
\zmath{https://zbmath.org/?q=an:0867.16011}


Linking options:
  • http://mi.mathnet.ru/eng/fpm55
  • http://mi.mathnet.ru/eng/fpm/v1/i1/p255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:212
    Full text:58
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020